EconPapers    
Economics at your fingertips  
 

Regularity in overlapping generations exchange economies

Timothy Kehoe and David Levine

Journal of Mathematical Economics, 1984, vol. 13, issue 1, 69-93

Date: 1984
References: Add references at CitEc
Citations: View citations in EconPapers (30)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4068(84)90025-9
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Regularity in Overlapping Generations Exchange Economies (1984) Downloads
Working Paper: Regularity in Overlapping Generations Exchange Economies (1983)
Working Paper: Regularity in Overlapping Generations Exchange Economies (1982) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:13:y:1984:i:1:p:69-93

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-26
Handle: RePEc:eee:mateco:v:13:y:1984:i:1:p:69-93